Well first time I ever took the sub I was asleep for like 12 hours knocked out cold. So I thought it was the sub making me so tired but after a couple times taking it I was back to normal so I think my body was just catching up on all the sleep I didnt get for years from being up late at night and getting up early to do my stuff!. Well I am not a dr. of course (good thing too) but that sounds like a lot of sub. thats 2 8 mg tabs 2 times a day? I started on only 2 mg two times a day and felt fine except sweaty for a couple days. I dont know there is a few of us on subs in this forum lets see what they say.
hey thanks for replying.....ooops that was a typo im on 8mg twice a day..sorry 16mg alltogether is what i had on my mind i guess lol......i was doing about 8-10 oc 80's aday though.....maybe thats why i feel so bad....
I hear you I was taking 2 80's a day but snorting them and that was the minimum I could function on more if I got my hands on them of course. So I know what you are going through!
theres my oxygirl (((((((((((((((hugs))))))))))))) to you. i have missed you. i am glad you are on the sub...whatever it takes to get you clean. i dont know anything about it,but somebody will tell you more. SO GLAD TO SEE YOU. stay in touch. i sent ya pm.
love and hugs
missed ya. you know i don't know nothing about suboxone, but im happy to see you back and taking a step in staying off these pills. damn u disappear, i was worried. hope you stick around here again, when u were around here you had over 4 months clean i think. u can do this, u have all the support in the world here so don't hide damn, lol. just glad to see that your ok. im around this evening if you want to drop me a line, NO NOT COKE a message i mean, haha.
Good to see you back, Oxygirl. That is alot of mgs of Sub, and probably is makeing you tired and giving you the stomach problems. Your could probably drop to 8 mgs a day and feel alot better. Glad to hear your doing good though. Keep us updated on how your doing.